# SDR 97UAL900755

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Engine: Pwa PW4060
- System (JASC): 5101 · Aircraft Structures
- Part: Airframe
- Condition: Vibration
- Location: Cabin
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, J

## Discrepancy

CREW REPORTED VIBRATION AND RUMBLING AT RIGHT SIDE OF MID CABIN AREA.  STARTED AROUND 320 KTS.  RETURNED TO DUS. ETOPS.  *S/D*  SEQ NR 3272003: CREW FELT AND HEARD NOISE; SUGGESTED LOOSE EXTERIOR PANEL.  A/C CK'D FOR OPEN OR LOOSE PNL, DOOR AND LNDG GR DRS, FOUND OK.  AC PACKS AND EXHAUST CK'D GOOD, NORMAL OPS.  NOTE SEQ NR 6672006 (11/03/97): NR 2 ENG HIGH VIBRATION FELT IN AIRFRAME OR THROTTLE AT HIGH PWR.  INSPECTED INLET/EXHAUST, NO DISCREPANCIES.  CHIP DETECTORS CHECKED.  ENGINE VIBRATION WITHIN LIMITS PER MMOV 77-31-00.  ORIGINAL INSPECTIONS FOUND NO PROBLEMS.  A/C HAD NO RELATED PROBLEMS FOR 24 DAYS.  NO RELATED PROBLEMS FROM 11/03.  ISOLATED INCIDENTS, NO FURTHER ACTION.
